Turned 42 yesterday...on Gonal today

iVillage Member
Registered: 06-02-2004
Turned 42 yesterday...on Gonal today
4
Wed, 06-02-2004 - 12:31pm
Has anyone been on Gonal multi dose injections? Side effects to expect? Should I be nervous about using it? (I am!) :(
Avatar for justpatty
iVillage Member
Registered: 06-17-2004
Fri, 06-18-2004 - 10:16pm
Happy belated birthday. I am also new here. I just did my first cycle of gonalf and had a iui wednesday and thursday. I had no side affects from the gonalf. I hope it works for both of us. good luck Patty

iVillage Member
Registered: 12-26-2003
Wed, 06-02-2004 - 7:57pm
Hi,

Happy Birthday!!!! Welcome to the board!!!! Glad you found us!!!!! Anything we can do to help, know we are just a post away!!!

As far as side effect with the Gonal F & those types of meds the biggest thing is water retention/weight gain.

Don't worry you will do it!!!!! It will be ok!!!

Lisa
Lilypie Baby Days
iVillage Member
Registered: 06-02-2004
Wed, 06-02-2004 - 12:58pm
Thank you so much, Cathie. I'm usually nervous about hormonal medications. Whatever happens will be worth it in the end (I hope!). It's good to know you had a positive response to the medication. Thanks again... I especially appreciated the "baby dust!" Linda (ricki0217)
iVillage Member
Registered: 05-28-2003
Wed, 06-02-2004 - 12:48pm

Hello and welcome and happy birthday.

Cathie